# SDR IXXA20200519013

- Difficulty date: April 22, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 85,834 hours, 26,361 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 311T1510148
- Condition: Broken
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR C-CHECK-24. IN COMPLIANCE OF TASK CARD ATI-20-105-00-01 "DET - FORWARD NACELLE STRUT FAIRING - NACELLE 2 (EZAP)" THE FOLLOWING FINDINGS WERE NOTED:
NUMBER 2 PYLON - WEB AND BRACKET WHICH THE NOSE COWL ANTI-ICE DUCT ATTACHES TO AT FORWARD END OF PYLON AT PASS THRU ARE WORN/BROKEN. REMOVED/INSTALLED WORN BRACKET IAW B767 SRM 51-40-02.  REMOVED/INSTALLED WEB AS DIRECTED REPAIR ENGINEERING ORDER-47404FAB01 ON #2 PYLON FWD END.
